Lancaster EPrints

A Frattini theory for algebras

Towers, David (1973) A Frattini theory for algebras. Proceedings of the London Mathematical Society, 27 (3). pp. 440-462. ISSN 1460-244X

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Proceedings of the London Mathematical Society
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 50030
Deposited By: ep_importer_pure
Deposited On: 29 Sep 2011 11:49
Refereed?: Yes
Published?: Published
Last Modified: 11 Apr 2018 00:14
Identification Number:

Actions (login required)

View Item